Tildiem Intentional Overdose Side Effect Reports
The following Tildiem Intentional Overdose side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Intentional Overdose, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Respiratory Distress, Renal Failure Acute, Peritoneal Haemorrhage, Cardio-respiratory Arrest, Neuropathy Peripheral, Hypovolaemic Shock, Cardiogenic Shock, Intentional Overdose, Suicide Attempt|
This Intentional Overdose side effect was reported by a health professional from FR. A 50-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension,suicide attempt. The patient was prescribed Tildiem (dosage: NA), which was started on Nov 12, 2012. Concurrently used drugs: NA. When starting to take Tildiem the consumer reported the following symptoms:
|Atrioventricular Block First Degree, Atrioventricular Block Second Degree, Bradyarrhythmia, Bradycardia, Electrocardiogram Qrs Complex Shortened, Intentional Overdose|
This Intentional Overdose Tildiem side effect was reported by a health professional from FRANCE on Feb 12, 2007. A male , 68 years of age, was treated with Tildiem. The patient presented the following health conditions:
Tildiem Intentional Overdose Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Tildiem Intentional Overdose Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|